Vesties’ Village

Notifications
Clear all

Six Months After Pfizer Booster and Still Have Wobbly Days

4 Posts
3 Users
2 Likes
1,056 Views
(@charliet0477)
New Member
Joined: 2 years ago
Posts: 2
Topic starter  

I hope this data will help others who may have had a similar experience.  The cause of my nightmare still has not been diagnosed.

My recent history of balance and split-second blackout issues after COVID 19 Vaccine:

71-year-old male in good general health

9-8-21 – GP office visit, BP 120/80, then received 3rd Pfizer shot (BP has been normal for prior years on 20 MG Lisinopril)
9-30-21 - BP 150/90
10-2-21 – walked about 1 mile from college football game back to tailgate and had to stop several times to hold onto light poles to maintain balance, dizzy when standing, not dizzy when seated.  I have continued to have balance issues (not really dizzy all the time).  During October through December there would be several days a week when I would be very “wobbly” and must sit most of the day.  When BP is higher I am more wobbly.
10-5-21 - BP 168/94
10-12-21 – CT Scan results normal
10-24-21 – after 15 minutes fast walking on treadmill had a split-second blackout, also had several of these episodes (approx. 3 per week between 10/5 and 10/24) Fortunately, no further blackouts since 10/24.  However, I had to stop driving October through January as a precaution.
10-26-21- BP 152/90
11-16-21 – Carotid artery Ultrasound - Normal
11-18-21 – Brain MRI and EEG - Neurologist reported the results were - Normal
11-18-21 – Very unstable the day of the MRI & EEG had to use a wheelchair
11-19-21 – Started walking with a cane to help with poor balance
11-19-21 – Started physical therapy to improve balance
12-6-21 – BP 179/94 and GP increased Lisinopril to 40 MG
12-7-21 – BP 167/91
12-7-21 – Started CMOT heart monitor for 30 days, replaced defective monitor on 12-10-21
12-14-21 – Echocardiogram – Normal
12-16-21 – Started beta blocker to help lower BP
12-21-21 – Tilt Table test - Normal
12-23-21 – Nuclear Stress Test – Normal
1-18-22 – Heart MRI – Normal
1-28-22 – Topple Test for possible Vestibular issues  ordered by ENT doctor – the test was Normal then dismissed by ENT doctor
1-31-22 – BP 170/102
2-6-22 – BP 167/88
2-7-22 - Dismissed by mechanical cardiologist due to Normal test results
2-10-22 – Dismissed by electrical cardiologist due to Normal test results
2-18-22 – Dismissed by Autonomic Disorder cardiologist due to Normal test results
3-1-22 – Continue Physical Therapy twice each week  and thankfully this is helping my balance to improve, no longer using a cane.
3-3-22 – BP 210/90
3-10-22 – BP 180/90
3-11-22 – GP added a 3rd BP medicine (a diuretic) and my BP is now averaging 125/77, but still no explanation why BP stayed increased after the 9-8-21 Pfizer booster vaccine?

None of my doctors could find any cause for my poor balance, instability, and high blood pressure and all shared their opinion that they did not think it was likely that the COVID 19 vaccine could be the cause.  Several did say that possibly a mild case of COVID might be the cause; however, I had several COVID tests since September 2021 and they were all negative.

I understand that some people experience short term increases in BP after the vaccine; however, are any of you experiencing a long-term increase in BP after the vaccine?

Seven months from the September 8th booster and fortunately I am feeling better each day.  Hopefully, this information will help others who have suffered with balance and instability issues.  This has been a very scary experience and is still concerning because none of my many doctors could or will diagnose the cause.   (I will not be first in line for this next booster that is now being recommended!)


   
Quote
Topic Tags
(@margaret2022)
Very Active Member
Joined: 2 years ago
Posts: 332
 
Posted by: @charliet0477

I hope this data will help others who may have had a similar experience.  The cause of my nightmare still has not been diagnosed.

My recent history of balance and split-second blackout issues after COVID 19 Vaccine:

71-year-old male in good general health

9-8-21 – GP office visit, BP 120/80, then received 3rd Pfizer shot (BP has been normal for prior years on 20 MG Lisinopril)
9-30-21 - BP 150/90
10-2-21 – walked about 1 mile from college football game back to tailgate and had to stop several times to hold onto light poles to maintain balance, dizzy when standing, not dizzy when seated.  I have continued to have balance issues (not really dizzy all the time).  During October through December there would be several days a week when I would be very “wobbly” and must sit most of the day.  When BP is higher I am more wobbly.
10-5-21 - BP 168/94
10-12-21 – CT Scan results normal
10-24-21 – after 15 minutes fast walking on treadmill had a split-second blackout, also had several of these episodes (approx. 3 per week between 10/5 and 10/24) Fortunately, no further blackouts since 10/24.  However, I had to stop driving October through January as a precaution.
10-26-21- BP 152/90
11-16-21 – Carotid artery Ultrasound - Normal
11-18-21 – Brain MRI and EEG - Neurologist reported the results were - Normal
11-18-21 – Very unstable the day of the MRI & EEG had to use a wheelchair
11-19-21 – Started walking with a cane to help with poor balance
11-19-21 – Started physical therapy to improve balance
12-6-21 – BP 179/94 and GP increased Lisinopril to 40 MG
12-7-21 – BP 167/91
12-7-21 – Started CMOT heart monitor for 30 days, replaced defective monitor on 12-10-21
12-14-21 – Echocardiogram – Normal
12-16-21 – Started beta blocker to help lower BP
12-21-21 – Tilt Table test - Normal
12-23-21 – Nuclear Stress Test – Normal
1-18-22 – Heart MRI – Normal
1-28-22 – Topple Test for possible Vestibular issues  ordered by ENT doctor – the test was Normal then dismissed by ENT doctor
1-31-22 – BP 170/102
2-6-22 – BP 167/88
2-7-22 - Dismissed by mechanical cardiologist due to Normal test results
2-10-22 – Dismissed by electrical cardiologist due to Normal test results
2-18-22 – Dismissed by Autonomic Disorder cardiologist due to Normal test results
3-1-22 – Continue Physical Therapy twice each week  and thankfully this is helping my balance to improve, no longer using a cane.
3-3-22 – BP 210/90
3-10-22 – BP 180/90
3-11-22 – GP added a 3rd BP medicine (a diuretic) and my BP is now averaging 125/77, but still no explanation why BP stayed increased after the 9-8-21 Pfizer booster vaccine?

None of my doctors could find any cause for my poor balance, instability, and high blood pressure and all shared their opinion that they did not think it was likely that the COVID 19 vaccine could be the cause.  Several did say that possibly a mild case of COVID might be the cause; however, I had several COVID tests since September 2021 and they were all negative.

I understand that some people experience short term increases in BP after the vaccine; however, are any of you experiencing a long-term increase in BP after the vaccine?

Seven months from the September 8th booster and fortunately I am feeling better each day.  Hopefully, this information will help others who have suffered with balance and instability issues.  This has been a very scary experience and is still concerning because none of my many doctors could or will diagnose the cause.   (I will not be first in line for this next booster that is now being recommended!)

Wow that’s amazing but are you still on those medications you listed? 


   
ReplyQuote
(@charliet0477)
New Member
Joined: 2 years ago
Posts: 2
Topic starter  

@margaret2022 Yes, still taking the 3 BP meds.


   
ReplyQuote
(@rita)
Active Member
Joined: 2 years ago
Posts: 14
 

Hi Charlie,

 

My mom 68, is having exactly the same issues like you mentioned.

She started having dizziness and high BP after getting booster shot covishield in Jan30th 2022 , she is in India. She went to Cardiologist,neuologist all tests came negative.

Right now she is taking

Clobest 75 MG,

CRESAR-LN 40,

Prazopress XL 2.5

BETAHISTINE TABLETS IP - dizziness
(MIVERT-8 2. CINNARIZINE IP (VERTIRON) dizziness

She takes BP and dizziness medicines  in the morning and night but nothing seems to work, now her BP is like 139/80 but still have lot of dizziness.

We are so worried about her condition. She was a very active person and now after the covid booster her life has changed.

Can you please share the medication name you took for dizziness.

 

Any information will be helpful.

Thanks,

Riya

 

 

 

 

 

 

 


   
ReplyQuote